Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What's goin on?! Please help

Okay here's the scoop. We did it last Monday and this Sunday...apparently Monday I was fertile and Sunday I was ovulating. The dates were the 7th and the 13th. Okay well since then..I've been EXTREMELY tired. And also my lower back has been hurting so bad I want to cry ..for like a week and a half now. I really don't want to be pregnant so I'm trying not to think about it. But these two things are very hard to ignore.

Secondly...I'm on Prozac and I've only been on it for a total of a week. I'm wondering if the exhaustion is from that.

Anyone have any insight? Anyone been on Prozac and this happened? I won't be starting my period till like the 28th (last month was the 30th)

p.s. I know you're not doctors and I know I have to wait till I miss my period but I just want to know if anyone has gone thru this too.

Answer Question
 
Anonymous

Asked by Anonymous at 6:43 PM on Jun. 18, 2010 in Pregnancy

Answers (1)
  • i used to take prozac, and it made me sleepy. i took it at night. GL
    inkydorei

    Answer by inkydorei at 10:33 AM on Jun. 23, 2010

  • Maybe you have a kidney infection... just a thought.
    Anonymous

    Answer by Anonymous at 5:53 PM on Jun. 23, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.